# SDR DALA2017101507590

- Difficulty date: October 14, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1420-1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CEILING BS 1420 TO 1440, BL 0, INTERCOSTAL UPPER FLANGE CRACKED AT FASTENER HOLES. REMOVED & REPLACED IAW  SRM 51-40-02, PARA 4 (B), 4 (E),  AND DWG 146N5180,  REV. C.
